Formulation and solution of an optimal control problem for industrial project control


Schmidt K. V. , Hazır Ö.

Annals of Operations Research, vol.280, pp.337-350, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 280
  • Publication Date: 2019
  • Doi Number: 10.1007/s10479-019-03262-7
  • Journal Name: Annals of Operations Research
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.337-350
  • Middle East Technical University Affiliated: Yes